# SDR CALA0001263

- Difficulty date: August 12, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 12,429 hours, 3,444 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792K
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Part time: 12,429 hours, 3,444 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

THE L GEN OFF LIGHT ILLUMINATED (EICAS) EN ROUTE WHILE THE NR 2 IDG WAS ON PLACARD.  THE AIRCRAFT WAS DIVERTED TO KTN.  THE APU AUTO SHUTDOWN WHILE AT 32,000 FT.  APU RESTART WAS SUCCESSFUL AFTER DESCENT TO 22,000 FT.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE FOUND THAT THE LEFT INTEGRATED DRIVE GENERATOR HAD LOW OIL QUANTITY AND HAD OVERTEMPED.  THE LEFT IDG AND IDG OIL COOLER WERE REMOVED AND REPLACED IAW MM 24-11-01 AND 24-11-04.  THE APU WAS REMOVED AND REPLACED  DUE TO OIL LEAKAGE.  IN ADDITION, THE NR 2 IDG AND OIL COOLER WERE REPLACED AND THE PLACARD WAS REMOVED.  THE APU BATTERY AND MAIN AIRCRAFT BATTERY WERE REPLACED DUE TO LOW VOLTS.  THE HMG GCU, HMG, AND AIR/GROUND RELAY WERE ALSO REPLACED.
